1. On a representation of the automorphism group of a graph in a unimodular group
Title | On a representation of the automorphism group of a graph in a unimodular group |
---|---|
Author info | István Estélyi ... [et al.] |
Author | Estélyi István (5%) |
Co-authors | Karabáš Ján 1977- (40%) UMBFP05 - Katedra informatiky Nedela Roman 1960- (50%) Mednykh Alexander 1953- (5%) |
Source document | Discrete Mathematics. Vol. 344, no. 12 (2021), pp. [1-4]. - Amsterdam : Elsevier B.V., 2021 |
Keywords | matematika - mathematics grafy - charts - graphs |
Form. Descr. | články |
Language | English |
Country | Netherlands |
Annotation | We investigate a representation of the automorphism group of a connected graph X in the group of unimodular matrices U(β) of dimension β, where β is the Betti number of graph X. We classify the graphs for which the automorphism group does not embed into U(β). It follows that if X has no pendant vertices and X is not a simple cycle, then the representation is faithful and Aut X acts faithfully on H_1(X,Z). The latter statement can be viewed as a discrete analogue of a classical Hurwitz’s theorem on Riemann surfaces of genera greater than one. |
URL | Link na plný text |
Public work category | ADM |
No. of Archival Copy | 50763 |
Catal.org. | BB301 - Univerzitná knižnica Univerzity Mateja Bela v Banskej Bystrici |
Database | xpca - PUBLIKAČNÁ ČINNOSŤ |
References | PERIODIKÁ-Súborný záznam periodika |